A high plasma viscosity is caused by infection and inflammation. This may be seen in lymphoma and myeloma as well. It can also be due to tissue damage. So if the inflammation is affecting your blood vessels then yes, this can cause easy bruising. Vasculitis or inflammation of blood vessels can be due to autoimmune diseases such as lupus and rheumatoid arthritis or due to lymphoma or myeloma or due to several other conditions such as Wegener's granulomatosis, giant cell arteritis (temporal arteritis), polyarteritis nodosa, Behcet's disease, Kawasaki disease, cryoglobulinemia, Takayasu's arteritis, Henoch-Schönlein purpura, and Churg-Strauss syndrome.
Please consult your doctor regarding this ASAP. Sometimes taking birth control pills could also be the cause but since you have high plasma viscosity, please consult your doctor immediately. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem. Read More At : ...